X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (132) 132
mathematics, applied (49) 49
algebra (33) 33
mathematics, general (32) 32
connected regions (27) 27
algorithms (26) 26
computer science (26) 26
engineering, electrical & electronic (24) 24
mathematical theorems (24) 24
geometry (21) 21
analysis (20) 20
mathematical analysis (18) 18
topology (17) 17
theory of computation (14) 14
computer science, theory & methods (13) 13
computer simulation (13) 13
inverters (12) 12
vertices (12) 12
electric potential (11) 11
artificial intelligence (10) 10
combinatorics (10) 10
connected components (10) 10
convex and discrete geometry (10) 10
design (10) 10
grid-connected inverter (10) 10
connected dominating set (9) 9
control systems (9) 9
engineering (9) 9
graphs (9) 9
integers (9) 9
mathematical manifolds (9) 9
networks (9) 9
simply connected manifolds (9) 9
stability (9) 9
studies (9) 9
telecommunications (9) 9
applications of mathematics (8) 8
computer science, artificial intelligence (8) 8
construction (8) 8
energy & fuels (8) 8
functors (8) 8
graph theory (8) 8
manifolds (8) 8
mathematical models (8) 8
mathematics - algebraic geometry (8) 8
mathematics - algebraic topology (8) 8
mathematics - geometric topology (8) 8
simply connected regions (8) 8
solar cells (8) 8
symplectic geometry (8) 8
voltage (8) 8
algebraic geometry (7) 7
automation & control systems (7) 7
classification (7) 7
computer science, hardware & architecture (7) 7
computer science, information systems (7) 7
converters (7) 7
equivalence relation (7) 7
mathematical functions (7) 7
mathematical logic and foundations (7) 7
mechanics (7) 7
model (7) 7
photovoltaic cells (7) 7
physics, atomic, molecular & chemical (7) 7
polynomials (7) 7
research articles (7) 7
sensors (7) 7
stability analysis (7) 7
strategy (7) 7
systems (7) 7
technology (7) 7
algebraic topology (6) 6
algorithm (6) 6
approximation (6) 6
connected (6) 6
connectivity (6) 6
controllers (6) 6
fundamental group (6) 6
geometric topology (6) 6
mathematical surfaces (6) 6
mathematics - differential geometry (6) 6
morphisms (6) 6
physics (6) 6
power grids (6) 6
simply connected algebras (6) 6
usage (6) 6
wireless sensor networks (6) 6
active control (5) 5
automorphisms (5) 5
boundary conditions (5) 5
computational geometry (5) 5
computer science, general (5) 5
computer science, interdisciplinary applications (5) 5
computer science, software engineering (5) 5
connected component (5) 5
connected sum (5) 5
connected-diagram expansions (5) 5
control stability (5) 5
coordinate systems (5) 5
curves (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, ISSN 1751-8113, 08/2019, Volume 52, Issue 34, p. 345401
In this work, we generalize a recursive enumerative formula for connected Feynman diagrams with two external legs. The Feynman diagrams are defined from a... 
counting Feynman diagrams | PHYSICS, MULTIDISCIPLINARY | Wick theorem | asymptotics methods | enumerative combinatorics | non-relativistic interaction gas | zero-dimensional field theory | PHYSICS, MATHEMATICAL | connected Feynman diagrams
Journal Article
Journal of Chemical Physics, ISSN 0021-9606, 01/2001, Volume 114, Issue 3, pp. 1133 - 1141
A quasi-degenerate perturbation theory (QDPT) is presented that is based on quasi-complete active space self-consistent field (QCAS-SCF) reference functions.... 
CONNECTED-DIAGRAM EXPANSIONS | FOCK SPACE | INCOMPLETE MODEL SPACES | QUANTUM-CHEMISTRY | WAVE-FUNCTIONS | GENERALIZED MOLLER-PLESSET | PHYSICS, ATOMIC, MOLECULAR & CHEMICAL | STATE BARRIER HEIGHT | EFFECTIVE-HAMILTONIANS | LINKED-CLUSTER THEOREM | COUPLED-CLUSTER
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 02/2017, Volume 95, pp. 14 - 20
•Theorems with defined necessary and sufficient conditions for chaos appearance in cascade nonlinear systems are given.•Proofs of the above theorems are given... 
Chaos | Escape-time diagram | Bifurcation diagram | Cascade-connected nonlinear electrical system | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | PHYSICS, MULTIDISCIPLINARY | MULTIAGENT SYSTEMS | CONSENSUS | PHYSICS, MATHEMATICAL | Occupational health and safety | Analysis | Electric properties
Journal Article
The Journal of Symbolic Logic, ISSN 0022-4812, 12/2001, Volume 66, Issue 4, pp. 1524 - 1542
This paper presents a new correctness criterion for marked Danos-Reginer graphs (D-R graphs, for short) of Multiplicative Cyclic Linear Logic MCLL and... 
Linear logic | Tensors | Lambek calculus | Mathematical theorems | Logical theorems | Logical proofs | Connectivity | Mathematical logic | Grammar | Connected regions | MATHEMATICS | Symbolic and mathematical logic | Proof theory | Analysis | Logic diagrams
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2000, Volume 352, Issue 12, pp. 5525 - 5561
Let \mathbf{T} be a finite set of tiles, and \mathcal{B} a set of regions \Gamma tileable by \mathbf{T}. We introduce a {\em tile counting group}... 
Maps | Mathematical theorems | Tiles | Rectangles | Tessellations | Tiling | Combinatorics | Tableaux | Simply connected regions | Vertices | Tile invariants | Polyomino tilings | Young tableaux | Symmetric group | Conway group | Rim hook bijection | Young diagrams | Rim (ribbon) hooks | MATHEMATICS | polyomino tilings | rim hook bijection | tile invariants | symmetric group | rim (ribbon) hooks
Journal Article
Graphs and Combinatorics, ISSN 0911-0119, 7/2018, Volume 34, Issue 4, pp. 523 - 534
Given two cycles A and B in a graph, such that $$A\cap B$$ A∩B is a non-trivial path, the connected sum $$A\hat{+} B$$ A+^B is the cycle whose edges are the... 
Connected sum | Groupoid | Robust cycle basis | 20L05 | Mathematics | Engineering Design | Ear basis | Cycle basis | Commutative diagram | Geodesic cycle | 18A10 | Combinatorics | 05C38 | MATHEMATICS | CONSTRUCTION | DIGRAPHS | ROBUST CYCLE BASES
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 03/2014, Volume 142, Issue 3, pp. 737 - 752
can be represented by a one-vertex ribbon graph. We prove a Markov type theorem on this subset of link diagrams.]]> 
Circles | Equivalence relation | Mathematical theorems | Braiding | Polynomials | Mathematical surfaces | Graph theory | Data smoothing | Connected regions | Vertices | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2017, Volume 369, Issue 4, pp. 2879 - 2896
Journal Article
Mathematische Annalen, ISSN 0025-5831, 2/2018, Volume 370, Issue 1, pp. 669 - 726
The paper is devoted to the problem when a map from some closed connected manifold to an aspherical closed manifold approximately fibers, i.e., is homotopic to... 
Mathematics, general | Mathematics | 19J10 | 55R65 | MATHEMATICS | TOPOLOGICAL MANIFOLDS | FIBRATIONS | HILBERT-CUBE MANIFOLDS | WHITEHEAD TORSION | SPACES | FARRELL-JONES CONJECTURE | OBSTRUCTION | ALGEBRAIC K-THEORY | CONNECTED LIE-GROUPS | CIRCLE
Journal Article
Journal of Chemical Physics, ISSN 0021-9606, 06/2013, Volume 138, Issue 22, p. 224108
Journal Article
Journal of Knot Theory and Its Ramifications, ISSN 0218-2165, 07/2011, Volume 20, Issue 7, pp. 1059 - 1071
Let D be a link diagram with n crossings, sA and sB be its extreme states and |sAD| (respectively, |sBD|) be the number of simple closed curves that appear... 
κ-Almost alternating diagram | dealternator reduced diagram | circle number | dealternator connected diagram | Jones polynomial | span | surgery | MATHEMATICS | k-Almost alternating diagram | LINKS | Links | Polynomials | Knot theory | Upper bounds | Mathematics - Geometric Topology
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 6/1984, Volume 15, Issue 3, pp. 238 - 247
Journal Article
Discrete & Computational Geometry, ISSN 0179-5376, 7/2009, Volume 42, Issue 1, pp. 94 - 130
Journal Article
お茶の水女子大學自然科學報告, ISSN 0029-8190, 09/2006, Volume 57, pp. 31 - 35
In this short paper, the author would like to correct some errors and supplement the classification theorem of palette diagrams without area and moment in the... 
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 08/2017, Volume 85, Issue 4, pp. 814 - 838
A graph G has maximal local edge‐connectivity k if the maximum number of edge‐disjoint paths between every pair of distinct vertices x and y is at most k. We... 
local connectivity | coloring | vertex degree | minimally k‐connected | Brooks’ theorem | local edge‐connectivity | local edge-connectivity | minimally k-connected | MATHEMATICS | Brooks' theorem | Computer Science | Discrete Mathematics
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 9/2017, Volume 209, Issue 3, pp. 749 - 835
We study the homotopy type of the space of metrics of positive scalar curvature on high-dimensional compact spin manifolds. Hitchin used the fact that there... 
58J20 | 57R90 | 58D17 | 58D05 | 19K56 | 53C27 | Mathematics | 57R65 | 19D06 | 55R35 | 55S35 | 57R22 | 55P47 | Mathematics, general | HOMOTOPY TYPE | MATHEMATICS | THEOREM | SIMPLY CONNECTED MANIFOLDS | METRICS | CLASSIFICATION | INDEX | Theorems | Homotopy theory | Manifolds (mathematics) | Curvature
Journal Article
The Journal of Symbolic Logic, ISSN 0022-4812, 6/1965, Volume 30, Issue 2, pp. 113 - 118
The attempt to find usable diagrams for n terms of the sort devised by John Venn seems to have originated with Venn himself, who published diagrams for up to... 
Mathematical theorems | Rectangles | Diagrams | Geometric planes | Mathematical logic | Connected regions | Classical literature | Simply connected regions
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 1/1933, Volume 35, Issue 1, pp. 88 - 111
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.